Painful Feet,palm,thighs And Hands

1 Reply Updated



Conversation Starter

magather Says:


I got stroke on left side of the body in september 2010. Since then, i have got never ending serious pain on my feet , base of my feet and the side where i was hit by the stroke.
I taken taken pregablin but not change. I am hypertensive and when the pressure increases the pain increases. I cannot even put on shoes and if i put the pain increases. Again , when i travel on a vehicle my feet become very painful.
i am at alose.

Please help.



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Magather! How are you? I am very sorry that you're in pain.

What do you take for your high blood pressure?

There are some medications used to treat it that could actually be contributing to your pain.

How often do you see your doctor?

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

Severely painful cramps in feet and hands
Can taking triamterene twice a day to prevent bloating cause severely painful cramping in the hands and feet? ## Hello, ... 1 reply
swollen hands and feet
Hi, I have COPD and my bloodpressure is normal, but I get swollen hands and feet. I went too the dr. And they perscribe ... 3 replies
burning feet and hands
I've recently experienced burning feet and hands. I've been on Zarelto for over a year. Is this a complication f... 5 replies
numbness and tingling in my feet and hands due to chimo ,
I have been proscribed deanxit by my doctor for the numbness and tingling , I have cancer in my lungs , liver , bones an... 1 reply
Tingling And Numbness In My Hands And Feet
I have tingling and numbness in my hands and my feet muscles hurt. I am on Pristiq, but it has only been a week. Before ... 2 replies
Tamoxifen / Numbness in hands and feet
I have been on Tamoxifen for almost five years and have had many of the side effects - horrendous hot flashes, joint pai... 4 replies
muscle weakness and tingling of hands and feet
please tell me ways on preventing muscle weakness caused by hypokalemia periodic paralysis ## i want to reduce my ldl ch... 3 replies
Hair loss, weight gain, purple feet and hands
I suffered so many side effects since starting this med. The first thing was hair loss, I haven't cut my hair in 2 y... 2 replies
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me for the last 2 years and says i
I have diabetes and neuropathy with severe pain in my hands, feet, and legs. My doctor has prescribed REGABA-BM for me f... 3 replies
Painful feet poor circulation
I have just started this med-- anyone experience bad side effects? I have very poor circulation in my feet. It seems to ...


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question


with the privacy policy (20191231).


This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 24 July 2014.

We are committed to your privacy.

Copyright © 2005-2020 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA